# SDR AALA20001733

- Difficulty date: October 17, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 0379
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 22 - EN ROUTE LAX-FJK, DETECTED STRONG ELECTRICAL SMELL IN CABIN AND COCKPIT.  DIVERTED DEN AND LANDED WITHOUT INCIDENT.  REPLACED LEFT SIDE RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
